# SDR 250TR0040

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST UPPER SUPPORT CHANNEL FROM BS 986 TO BS 1006 AT STR 25 LT HAS CORROSION.  REPLACED SUPPORT CHANNEL IAW SRM 53-10-2.
